Alert archive / Louisiana / River Flood Warnings in 2015

River Flood Warning 59, NWS Lake Charles, LA

May 25, 2015Allen Parish, Louisiana

NWS Lake Charles, LA issued this river flood warning at May 25, 2015, 10:06 PM CDT for Allen Parish, Louisiana. It took effect at May 28, 2015, 1:00 PM CDT. It was in force for 18 hr.

The area

The outline as issued.

The facts

Issued
May 25, 2015, 10:06 PM CDT (03:06 UTC)
In effect from
May 28, 2015, 1:00 PM CDT
Expired
May 29, 2015, 7:00 AM CDT
In force
18 hr
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Flood severity
Minor

County Allen Parish, LA

The radar

The Ft Polk radar (KPOE), 54 km from the middle of the area, began a volume at 03:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Calcasieu River near Oberlin (OBCL1).

Action stage
12 ft
Minor stage
13 ft
Moderate stage
15 ft
Major stage
19 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08013500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

136 
WGUS44 KLCH 260307
FLWLCH


BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
1006 PM CDT MON MAY 25 2015

...The National Weather Service in Lake Charles has issued a flood 
warning for the following rivers in Louisiana...

  Calcasieu River Near Oberlin 

LAC003-261706-
/O.NEW.KLCH.FL.W.0059.150528T1800Z-150529T1200Z/
/OBCL1.1.ER.150528T1800Z.150528T1800Z.150529T0000Z.NO/
1006 PM CDT MON MAY 25 2015

The National Weather Service in Lake Charles has issued a 

* Flood Warning for 
  the Calcasieu River Near Oberlin.
* from Thursday afternoon to Friday morning...or until the warning is
  cancelled.
* At  9:00 PM Monday the stage was 9.6 feet.
* Minor flooding is forecast.
* Flood stage is 13.0 feet.
* Forecast...The river is expected to rise to near flood stage 
  Thursday early afternoon.
* Impact...At stages near 13.0 feet...Minor lowland flooding near 
  the river will occur.

&&
 
LAT...LON 3077 9273 3071 9283 3058 9289 3058 9277 3078 9267

$$
1 follow-up statement
820 
WGUS84 KLCH 261554
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
1054 AM CDT TUE MAY 26 2015

...The flood warning is cancelled for the following rivers in 
Louisiana...

  Calcasieu River Near Oberlin 

...The flood warning continues for the following rivers in 
Louisiana...Texas...

  Red River Near Alexandria 
  Pine Island Bayou Near Sour Lake 

...The flood warning continues for the following rivers in 
Louisiana...Texas..
  Calcasieu River Near Glenmora 
  Calcasieu River At Old Town Bay 
  Sabine River Near Bon Wier 
  Sabine River Near Deweyville 
  Neches River Near Town Bluff 

LAC011-115-TXC351-270554-
/O.CON.KLCH.FL.W.0053.000000T0000Z-000000T0000Z/
/BWRT2.2.ER.150520T1415Z.150526T1800Z.000000T0000Z.NO/
1054 AM CDT TUE MAY 26 2015

The Flood Warning continues for
  The Sabine River Near Bon Wier.
* until further notice...or until the warning is cancelled.
* At 10:15 AM Tuesday the stage was 35.3 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 30.0 feet.
* Forecast...The river will continue rising to near 35.4 feet by this
  afternoon. Additional rises may be possible thereafter.
* Impact...At stages near 35.0 feet...Expect several secondary roads
  in the Merryville area near the river to be closed.

&&
 
LAT...LON 3104 9361 3078 9366 3055 9379 3053 9366
      3082 9350 3104 9348

$$

LAC011-019-TXC351-361-270553-
/O.CON.KLCH.FL.W.0050.000000T0000Z-000000T0000Z/
/DWYT2.2.ER.150522T1845Z.150528T1800Z.000000T0000Z.NO/
1054 AM CDT TUE MAY 26 2015

The Flood Warning continues for
  The Sabine River Near Deweyville.
* until further notice...or until the warning is cancelled.
* At  9:45 AM Tuesday the stage was 25.6 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Flood stage is 24.0 feet.
* Forecast...The river will continue rising to near 26.5 feet by 
  Thursday early afternoon then begin falling.
* Impact...At stages near 26.0 feet...Moderate lowland flooding will
  occur. The lowest homes between Deweyville and the river begin to 
  flood, especially in the Indian Lakes and River Oaks sections. 
  Low-lying roads and a few homes in Southwestern Beauregard Parish 
  have some flooding.

&&
 
LAT...LON 3061 9376 3031 9381 3008 9378 3005 9367
      3044 9364 3057 9363

$$

LAC009-079-270553-
/O.EXT.KLCH.FL.W.0056.000000T0000Z-150528T0000Z/
/AEXL1.1.ER.150525T1030Z.150526T1400Z.150527T1200Z.NO/
1054 AM CDT TUE MAY 26 2015

...Flood Warning extended until Wednesday evening...The Flood Warning
continues for
  The Red River Near Alexandria.
* until Wednesday evening...or until the warning is cancelled.
* At 10:00 AM Tuesday the stage was 31.9 feet.
* Minor flooding is forecast.
* Flood stage is 32.0 feet.
* Forecast...The river is expected to rise to near flood stage this 
  evening.
* Impact...At stages near 32.0 feet...Flooding of lowland areas near
  the river occurs and recreational boating is affected.

&&
 
LAT...LON 3160 9271 3143 9285 3105 9223 3122 9173
      3138 9185 3125 9227

$$

LAC079-270553-
/O.CON.KLCH.FL.W.0051.000000T0000Z-000000T0000Z/
/GLML1.1.ER.150519T0507Z.150529T1200Z.000000T0000Z.NO/
1054 AM CDT TUE MAY 26 2015

The Flood Warning continues for
  The Calcasieu River Near Glenmora.
* until further notice...or until the warning is cancelled.
* At 10:45 AM Tuesday the stage was 13.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast...The river will continue rising to near 14.0 feet by 
  Friday morning then begin falling.
* Impact...At stages near 14.0 feet...Some roads upstream from 
  Glenmora, including Strothers Crossing Road near the community of 
  Calcasieu and Price Crossing Road near Hineston have two to three 
  feet of water over the road and are subject to being closed. 
  Flooding of forested areas near the river will also occur.

&&
 
LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275

$$

LAC003-261624-
/O.CAN.KLCH.FL.W.0059.000000T0000Z-150529T1200Z/
/OBCL1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1054 AM CDT TUE MAY 26 2015

The Flood Warning is cancelled for
  The Calcasieu River Near Oberlin.
* At 10:00 AM Tuesday the stage was 10.5 feet.
* Flood stage is 13.0 feet.

&&
 
LAT...LON 3077 9273 3071 9283 3058 9289 3058 9277 3078 9267

$$

LAC019-270553-
/O.CON.KLCH.FL.W.0052.000000T0000Z-000000T0000Z/
/OTBL1.1.ER.150521T1000Z.150528T0600Z.000000T0000Z.NO/
1054 AM CDT TUE MAY 26 2015

The Flood Warning continues for
  The Calcasieu River At Old Town Bay.
* until further notice...or until the warning is cancelled.
* At  5:00 AM Tuesday the stage was 4.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will continue rising to near 4.3 feet by early
  Thursday morning then begin falling.
* Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry 
  Road will occur.

&&
 
LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314

$$

TXC241-457-270553-
/O.CON.KLCH.FL.W.0018.000000T0000Z-000000T0000Z/
/TBFT2.1.ER.150312T0200Z.150529T0000Z.000000T0000Z.NO/
1054 AM CDT TUE MAY 26 2015

The Flood Warning continues for
  The Neches River Near Town Bluff.
* until further notice...or until the warning is cancelled.
* At 10:45 AM Tuesday the stage was 69.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 64.0 feet.
* Forecast...The river will continue rising to near 71.8 feet by 
  Thursday evening. Additional rises may be possible thereafter.
* Impact...At stages near 70.0 feet...Flooding can be expected 
  around Barlow Lake and Brushy Lake with some roads being cutoff and
  some of the lowest properties near the river begin to flood. 

&&
 
LAT...LON 3096 9432 3079 9420 3053 9418 3053 9399 3099 9415

$$

TXC199-245-270553-
/O.EXT.KLCH.FL.W.0060.150526T1552Z-000000T0000Z/
/SOLT2.1.ER.150526T0552Z.150528T1200Z.000000T0000Z.NO/
1054 AM CDT TUE MAY 26 2015

...Flood Warning extended until further notice...The Flood Warning 
continues for
  The Pine Island Bayou Near Sour Lake.
* from this morning until further notice...or until the warning is 
  cancelled.
* At  9:45 AM Tuesday the stage was 26.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 25.0 feet.
* Forecast...The river will continue rising to near 28.4 feet by 
  Thursday morning then begin falling.

&&
 
LAT...LON 3012 9445 3024 9423 3021 9407 3013 9406 3004 9445

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this river flood warning went out at May 25, 9:11 PM CDT, 55 minutes earlier.

Area forecast discussion, May 25, 9:11 PM CDT, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
911 PM CDT MON MAY 25 2015

.UPDATE...
A PORTION OF THE TEXAS MCS HAS ACCELERATED INTO THE NORTHWEST
PORTION OF THE FORECAST AREA THAT HAS PROMPTED THE FIRST WARNING
OF THE NIGHT. THIS WILL BE THE MAIN FOCUS FOR THE NEXT COUPLE OF
HOURS FOR THE FORECAST AREA...ALONG WITH ANY DISCRETE CELLS THAT
DEVELOP AHEAD OF IT. LOOKS LIKE PORTIONS ALONG 1-10 FROM BEAUMONT
TO LAKE CHARLES WILL SEE THE POTENTIAL FOR SEVERE WEATHER LATER
THIS EVENING INTO AFTER MIDNIGHT. ALL FORMS OF SEVERE WEATHER IN
PLAY...DAMAGING WIND GUSTS...TORNADOES AS SPIN-UPS MAY OCCUR
WITHIN BOW ECHO FEATURES...AND WHERE DISCRETE CELLS/BOUNDARIES
INTERSECT THE SQUALL LINE...INTENSE CLOUD TO GROUND
LIGHTNING...AND TORRENTIAL DOWNPOURS WITH 2 INCH PER HOUR RAINFALL
RATES CREATING THE POTENTIAL FOR FLASH FLOODING.

WILL OCCASIONALLY UPDATE THE GRIDS AND PRODUCTS AS TIME PERMITS
BASED ON RADAR AND SHORT TERM GUIDANCE TRENDS.

RUA

&&

.PREV DISCUSSION... /ISSUED 639 PM CDT MON MAY 25 2015/

UPDATE...
FIRST UPDATE OF THE EVENING IS TO ADD NEWLY ISSUED TORNADO WATCH
216 UNTIL 2 AM FOR A MAJORITY OF THE FORECAST AREA...WITH THE
EXCEPTION BEING ACADIANA. IMPRESSIVE MCS HAS DEVELOPED ONCE AGAIN
OVER NORTHEAST TEXAS INTO CENTRAL TEXAS HEADING EASTWARD. MAIN
HAZARD WILL BE STRONG DAMAGING WINDS. HOWEVER...SOME SPIN-UPS MAY
OCCUR WITH THE BOW ECHO FEATURES. OTHER PROBLEMS WILL BE THE HIGH
RAINFALL RATES...WHICH MAY LEAD TO FLOODING...AND INTENSE CLOUD
TO GROUND LIGHTNING. THE LEADING EDGE OF THE SQUALL LINE WILL
REACH THE FORECAST AREA (TYLER COUNTY) AROUND 8 PM.

RUA

PREV DISCUSSION... /ISSUED 626 PM CDT MON MAY 25 2015/

DISCUSSION...
FOR 00Z TAFS...VFR/MVFR CEILINGS THROUGH THE EVENING...BEFORE THE
LINE OF STORMS REACHES KBPT-KLCH-KAEX BETWEEN 05-08Z...AND KLFT-
KARA BETWEEN 08-11Z. EXPECTING GUSTY WINDS AND LOW VISIBILITIES AS
THE STORMS PASS THROUGH THE REGION.

PREV DISCUSSION... /ISSUED 342 PM CDT MON MAY 25 2015/

DISCUSSION...LOCAL RADAR DEPICTING SCATTERED SHOWERS AND
THUNDERSTORMS PRIMARILY OVER CENTRAL LOUISIANA INTO ACADIANA.
ISOLATED SHOWERS ELSEWHERE. MORE ROBUST CONVECTION NOW ADVANCING
EAST ACROSS MID TEXAS ASSOCIATED WITH A SHORTWAVE TROF AND
EMBEDDED VORTICITY MAXIMA. THE AFOREMENTIONED WILL BE MOVING
ACROSS THE FORECAST AREA OVERNIGHT.

FORECAST QPF CONTINUES TO TREND DOWN...WITH LATEST WPC NUMBERS
SUGGESTING 1 TO 2 INCHES COVERAGE FOR MUCH OF THE AREA...WITH THE
EXCEPTION OF ACADIANA WITH RAINS EXPECTED BELOW AN INCH. WILL BE
MAINTAINING ONGOING FLOOD WATCH WHICH IS ABSENT LOWER ACADIANA
THROUGH TONIGHT. REASONING IS... ANTECEDENT CONDITIONS FROM
PREVIOUS RAINS LEAVING SATURATED GROUNDS...THE HIGH LIKELIHOOD OF
1 TO 2 INCHES...AND THE POSSIBILITY FOR LOCALLY HIGHER RAIN
AMOUNTS OF 3 TO 5 INCHES.

ADDITIONALLY...SPC MAINTAINING A MARGINAL TO SLIGHT SEVERE OUTLOOK
FOR THE AREA OVERNIGHT WITH THE INCOMING CONVECTION. NORTHERN
TYLER AND JASPER COUNTIES OF INTERIOR SOUTHEAST TEXAS ARE CLIPPED
WITH A MORE CONCERNING ENHANCED OUTLOOK. MAIN THREAT FOR ALL WILL
BE DAMAGING WINDS

OTHERWISE...RAIN CHANCES DIMINISH TUESDAY WITH PASSAGE AND
WEAKENING OF THIS LATEST FEATURE. WILL HOWEVER BE MAINTAINING
DAILY CHANCES FOR MAINLY AFTERNOON AND EARLY EVENING CONVECTION
FOR THE REMAINDER OF THE WEEK AS A MOIST LOW LEVEL SOUTHERLY FLOW
CONTINUES...IN CONJUNCTION WITH A WEAKNESS ALOFT.

MARINE...LIGHT TO MODERATE SOUTHERLIES WILL BE MAINTAINED THROUGH
THE WEEK AS WITH HIGH PRESSURE RIDGING ACROSS THE SOUTHEAST CONUS
AND NEAR COASTAL WATERS. SHOWER AND THUNDERSTORM ACTIVITY IS
EXPECTED TO BE ON THE INCREASE TONIGHT AS A VIGOROUS UPPER LEVEL
DISTURBANCE ADVANCES OVER THE REGION. RAIN CHANCES WILL THEN AGAIN
DIMINISH THROUGH TUESDAY...WITH LIMITED ACTIVITY EXPECTED THOUGH
THE REMAINDER OF THE FORECAST.

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  71  84  70  86 /  80  50  20  40
LCH  74  86  73  87 /  80  50  20  40
LFT  74  85  72  86 /  80  60  20  40
BPT  74  86  74  87 /  80  40  20  30

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH UNTIL 7 AM CDT TUESDAY FOR LAZ027>032-041-042-
     073-074.

TX...FLASH FLOOD WATCH UNTIL 7 AM CDT TUESDAY FOR TXZ180-201-215-216-
     259>262.

GM...NONE.
&&

PUBLIC...07
Hazardous weather outlook, May 25, 5:46 AM CDT, 16 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
546 AM CDT MON MAY 25 2015

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
261100-
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON-
EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER-
NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
546 AM CDT MON MAY 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST
CENTRAL LOUISIANA...EAST CENTRAL TEXAS AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT
WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED BY LATER THIS
AFTERNOON AND TONIGHT AS YET ANOTHER STRONG DISTURBANCE ALOFT
INTERACTS WITH OUR WARM MOIST AND UNSTABLE AIRMASS. LOCALLY HEAVY
RAINS ARE AGAIN EXPECTED TO ACCOMPANY THIS AFTERNOON...AND FOR
THAT REASON A FLASH FLOOD WATCH IS AGAIN IN EFFECT FOR PORTIONS
OF THE FORECAST AREA THROUGH TONIGHT. IN ADDITION A FEW STORMS
COULD REACH SEVERE LIMITS LATER TODAY AND TONIGHT...MAINLY WEST OF
THE HIGHWAY 165 CORRIDOR...AND DAMAGING WIND GUSTS ARE THE PRIMARY
THREAT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
SCATTERED MAINLY AFTERNOON SHOWERS AND THUNDERSTORMS ARE EXPECTED
THROUGH THE REMAINDER OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT FLOODING OR ANY SEVERE WEATHER.

GMZ430-432-435-450-452-455-470-472-475-261100-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
546 AM CDT MON MAY 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT
A FAIRLY TIGHT PRESSURE GRADIENT WILL KEEP A MODERATE TO STRONG
ONSHORE FLOW IN PLACE THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED THROUGH EARLY
WEEK. GUSTY WINDS WILL BE POSSIBLE WITH ANY STORM. RAIN CHANCES
WILL DECREASE PAST TUESDAY...HOWEVER ISOLATED STORMS WILL REMAIN
POSSIBLE.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.

25

In the hours before

Special weather statement, May 25, 4:54 PM CDT, 5 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
454 PM CDT MON MAY 25 2015

LAZ028-029-252215-
AVOYELLES LA-RAPIDES LA-
454 PM CDT MON MAY 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN RAPIDES AND
NORTHWESTERN AVOYELLES PARISHES UNTIL 515 PM CDT...

AT 454 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BROUILLETTE...OR 7 MILES NORTHEAST OF EFFIE...MOVING NORTH AT 20 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DEVILLE AND BROUILLETTE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3145 9216 3141 9215 3136 9208 3132 9208
      3134 9202 3132 9200 3130 9200 3130 9202
      3128 9202 3127 9199 3123 9199 3123 9197
      3124 9196 3121 9197 3122 9218 3146 9221
TIME...MOT...LOC 2154Z 182DEG 17KT 3129 9207

ERICKSON
Special weather statement, May 25, 7:43 PM CDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
743 PM CDT MON MAY 25 2015

LAZ028-260100-
RAPIDES LA-
743 PM CDT MON MAY 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL RAPIDES PARISH
UNTIL 800 PM CDT...

AT 743 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
GARDNER...OR NEAR ALEXANDRIA INTERNATIONAL AIRPORT...MOVING NORTHEAST
AT 30 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ALEXANDRIA...BOYCE...ALEXANDRIA INTERNATIONAL AIRPORT...BALL...
GARDNER...TIOGA AND TIMBER TRAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3117 9258 3125 9277 3140 9270 3140 9267
      3139 9266 3139 9263 3144 9238
TIME...MOT...LOC 0043Z 207DEG 27KT 3128 9264

ERICKSON
Special weather statement, May 25, 7:44 PM CDT, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
744 PM CDT MON MAY 25 2015

LAZ028-031-032-260130-
ALLEN LA-EVANGELINE LA-RAPIDES LA-
744 PM CDT MON MAY 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL RAPIDES...
NORTHWESTERN EVANGELINE AND NORTHEASTERN ALLEN PARISHES UNTIL 830 PM
CDT...

AT 744 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
BEAVER...OR NEAR OAKDALE...MOVING NORTH AT 40 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
OAKDALE...GLENMORA...ALLEN PARISH AIRPORT...BEAVER AND MCNARY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR SOUTHWESTERN
LOUISIANA.

LAT...LON 3072 9250 3075 9271 3104 9269 3105 9245
TIME...MOT...LOC 0044Z 187DEG 34KT 3082 9260

ERICKSON
Special weather statement, May 25, 7:47 PM CDT, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
747 PM CDT MON MAY 25 2015

LAZ029-032-033-260130-
ST. LANDRY LA-EVANGELINE LA-AVOYELLES LA-
747 PM CDT MON MAY 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL ST. LANDRY...
NORTHEASTERN EVANGELINE AND SOUTHWESTERN AVOYELLES PARISHES UNTIL 830
PM CDT...

AT 747 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
GRAND PRAIRIE...OR NEAR VILLE PLATTE...MOVING NORTH AT 35 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
VILLE PLATTE...BUNKIE...MORROW...EVERGREEN...INDIAN LAKE...CHICOT
STATE PARK...WHITEVILLE...GRAND PRAIRIE AND ST. LANDRY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR CENTRAL
LOUISIANA.

LAT...LON 3096 9207 3061 9208 3062 9229 3096 9229
TIME...MOT...LOC 0047Z 181DEG 31KT 3069 9219

ERICKSON
Special weather statement, May 25, 9:58 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
958 PM CDT MON MAY 25 2015

LAZ029-033-044-045-053-260400-
LAFAYETTE LA-IBERIA LA-UPPER ST. MARTIN LA-ST. LANDRY LA-
AVOYELLES LA-
958 PM CDT MON MAY 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN IBERIA...EASTERN ST.
LANDRY...CENTRAL AVOYELLES...ST. MARTIN AND EASTERN LAFAYETTE
PARISHES UNTIL 1100 PM CDT...

AT 958 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR DUPONT TO
LOREAUVILLE...AND MOVING NORTH AT 35 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
LAFAYETTE...NEW IBERIA...CATAHOULA...BREAUX BRIDGE...ST.
MARTINVILLE...MARKSVILLE...SIMMESPORT...KROTZ SPRINGS...LEONVILLE...
ARNAUDVILLE...MELVILLE...MOREAUVILLE...PALMETTO...BORDELONVILLE...
BAYOU CURRENT...PORT BARRE...COTTONPORT...HENDERSON...MANSURA AND
LOREAUVILLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3122 9199 3123 9180 3119 9168 3114 9172
      3106 9171 3098 9180 3086 9182 3071 9173
      3051 9173 3050 9175 3050 9170 3044 9164
      3031 9162 3024 9157 3023 9148 3011 9147
      3010 9145 3005 9144 2992 9193 3125 9212
TIME...MOT...LOC 0258Z 185DEG 29KT 3086 9193 3008 9174

ERICKSON

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 7:43 PM CDTSpecial Weather StatementLCHRapides17 min
May 25, 7:44 PM CDTSpecial Weather StatementLCHEvangeline46 min
May 25, 7:47 PM CDTSpecial Weather StatementLCHEvangeline43 min
May 25, 9:44 PM CDTSevere Thunderstorm WarningLCHBeauregard, Vernon31 min
May 25, 9:47 PM CDTFlash Flood WarningLCHBeauregard, Calcasieu, Vernon3 hr
May 25, 9:52 PM CDTTornado WarningLCHBeauregard23 min
May 25, 9:58 PM CDTSpecial Weather StatementLCHAvoyelles, Saint Landry, Saint Martin62 min
May 25, 10:19 PM CDTSevere Thunderstorm WarningLCHBeauregard, Calcasieu, Rapides, Vernon56 min
May 25, 10:31 PM CDTFlash Flood WarningLCHCalcasieu4 hr
May 25, 10:59 PM CDTSevere Thunderstorm WarningLCHAllen, Beauregard, Calcasieu, Evangeline, Jefferson Davis, Rapides31 min
May 25, 11:29 PM CDTSevere Thunderstorm WarningLCHAcadia, Allen, Avoyelles, Beauregard, Calcasieu, Cameron and 4 more91 min
May 25, 11:47 PM CDTSpecial Marine WarningLCH88 min
May 26, 12:21 AM CDTSpecial Weather StatementLCHLafayette, Saint Landry, Saint Martin, Vermilion54 min
May 26, 12:58 AM CDTSpecial Marine WarningLCH2 hr
May 26, 1:21 AM CDTSpecial Weather StatementLCHIberia, Saint Martin, St. Mary84 min
May 26, 2:31 AM CDTFlash Flood WarningLCHCalcasieu, Cameron3 hr
May 26, 3:01 AM CDTSpecial Marine WarningLCH119 min
May 26, 10:49 AM CDTRiver Flood WarningLCHVernon71 hr

Nearby

River Flood Warnings in Louisiana, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.